# SDR SWAA022366

- Difficulty date: October 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 52,083 hours, 50,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW NR 7 ABC.  INSTALLED LENS PER MM.
